MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. 250; INTRAOCULAR LENS
Model Number 250 (+ 21.5 D)
Medical Device Problem Code Optical Decentration (1360)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Event occurred in china.The patient, who had suffered from progressive visual impairment in the right eye for over 2 years and was in the mature stage of cataract, underwent phacoemulsification and intraocular lens (iol) implantation in the right eye at our hospital on (b)(6) 2025.On the first postoperative day ((b)(6) 2025), the patient was conscious, in good spirits, and had no discomfort such as eye pain or headache.Physical examination revealed conjunctival congestion, corneal endothelial edema and folds, a normal anterior chamber depth, a pupil diameter of 2.5 mm, and a well-positioned iol with good reflection.The patient requested discharge and was discharged accordingly.On the morning of the second postoperative day ((b)(6) 2025), the patient returned to our outpatient clinic complaining of pain in the operated eye.The intraocular pressure was found to be elevated, and the iol was dislocated inferotemporally.The physician administered 250 ml of 20% mannitol intravenously to lower the intraocular pressure, and the patient was subsequently transferred to another hospital for further treatment.At the external hospital, the patient underwent "vitrectomy and iol repositioning" in the right eye on (b)(6) 2025, and the procedure was completed successfully.Problem code: a0602 - optical decentration.
 
Additional Manufacturer Narrative
This initial report is being submitted to fda for a reportable event that occurred outside the usa.Intraocular pressure elevation is indicated as a potential adverse event related to iol implantation as stated under the warnings section of the product's instructions for use (ifu).The product was not returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.The product was not returned and appearance check was not performed.From information provided, the iol was dislocated on day 3.No abnormalities were found in production and inspection records of the product.(serial no.: (b)(6); model: 250).The exact root cause was not determined.However, based on the available information and our investigation, we believe this event was not caused by our product quality.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.

Brand Name
250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
110 progress
suite 175
irvine CA 92618
Manufacturer (Section G)
HOYA MEDICAL SINGAPORE PTE LTD
455a jalan ahmad ibrahim
singapore, singapore 63993 9
SN   639939
Manufacturer Contact
ana paula lebkuchen geraldo 
110 progress
suite 175
irvine, CA 92618
MDR Report Key23711783
Report Number3006723646-2025-00082
Device Sequence Number10275319
Product Code HQL
UDI-Device Identifier04547480480817
UDI-Public04547480480817
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number250 (+ 21.5 D)
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown